`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 22,Number 4,     December 2008

1

Preface   Pages : i - ii

Gisèle Ruiz Goldstein,  Jerome A. Goldstein and Alain Miranville

 Abstract       Full Text      Related Articles

2

Uniform stabilization of a coupled PDE system arising in fluid-structure interaction with boundary dissipation at the interface   Pages : 817 - 833

George Avalos and Roberto Triggiani

 Abstract       Full Text      Related Articles

3

Uniqueness of weak solutions for the semilinear wave equations with supercritical boundary/interior sources and damping   Pages : 835 - 860

Lorena Bociu and Irena Lasiecka

 Abstract       Full Text      Related Articles

4

Asymptotic behavior of population dynamics models with nonlocal distributed delays   Pages : 861 - 883

Cecilia Cavaterra and Maurizio Grasselli

 Abstract       Full Text      Related Articles

5

Positive solutions of an integro-differential equation in all space with singular nonlinear term   Pages : 885 - 907

Giuseppe Maria Coclite and Mario Michele Coclite

 Abstract       Full Text      Related Articles

6

Uniform attractors for a phase transition model coupling momentum balance and phase dynamics   Pages : 909 - 932

Pierluigi Colli and Antonio Segatti

 Abstract       Full Text      Related Articles

7

On a class of elliptic and parabolic equations in convex domains without boundary conditions   Pages : 933 - 953

Giuseppe Da Prato and Alessandra Lunardi

 Abstract       Full Text      Related Articles

8

A functional calculus approach for the rational approximation with nonuniform partitions   Pages : 955 - 972

Hassan Emamirad and Arnaud Rougirel

 Abstract       Full Text      Related Articles

9

Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces   Pages : 973 - 987

Angelo Favini,  Rabah Labbas,  Stéphane Maingot,  Hiroki Tanabe and Atsushi Yagi

 Abstract       Full Text      Related Articles

10

An $L^p$-approach to singular linear parabolic equations with lower order terms   Pages : 989 - 1008

Angelo Favini,  Alfredo Lorenzi,  Hiroki Tanabe and Atsushi Yagi

 Abstract       Full Text      Related Articles

11

The non-isothermal Allen-Cahn equation with dynamic boundary conditions   Pages : 1009 - 1040

Ciprian G. Gal and Maurizio Grasselli

 Abstract       Full Text      Related Articles

12

Asymptotic behavior of a Cahn-Hilliard equation with Wentzell boundary conditions and mass conservation   Pages : 1041 - 1063

Ciprian G. Gal and Hao Wu

 Abstract       Full Text      Related Articles

13

Stable discretizations of the Cahn-Hilliard-Gurtin equations   Pages : 1065 - 1080

Sami Injrou and Morgan Pierre

 Abstract       Full Text      Related Articles

14

Quasi-$m$-accretivity of Schrödinger operators with singular first-order coefficients   Pages : 1081 - 1090

Noboru Okazawa and Tomomi Yokota

 Abstract       Full Text      Related Articles

15

Exponential attractors for competing species model with cross-diffusions   Pages : 1091 - 1120

Atsushi Yagi

 Abstract       Full Text      Related Articles